# SDR UIEA2020072701632

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,236 hours, 20,061 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6227999003
- Part serial: 1347
- Condition: Failed
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF,  CA HSI AND ADI GO FULL BRIGHT WITH NO INPUT FROM CA FO HEARD CLICKING, & ENTIRE CREW SMELLED FUMES, BRIGHT RED SQUARE APPEARS ON CA HSI, THEN WENT BRIGHT ORANGE WITH APPEARANCE OF SPARK LOOKING DOT IN CENTER HSI FAILED, EFI SWITCH PUSHED,  HSI CAME BACK ON THEN FAILED AGAIN ADI SURGED IN BRIGHTNESS THEN TURNED BLURRY.  REMOVED AND REPLACED THE CAPTAIN`S EHSI IAW AMM 34-22-04. OPS CHECKED NORMAL.
